home > staff > Full teacher > Distinguished Professor > Content Distinguished Professor

Li Huaibin

Personal Information:
Name: Li Huaibin
Date of Birth:1982.10
Title: Associate Professor (December 2013-present, March 2017-Present Distinguished Professor)
Educational experience:
2005. 09---2010. 06, Ph.D., School of Mathematical Sciences, University of Science and Technology of China;
2001. 09---2005. 07, Bachelor of Science.,School of Mathematics and Information Science,
Henan Normal University



Academic papers:
1.H. Li; W. Shen. Dimensions of the Julia sets of rational maps satisfying the backward contraction property. Fundamenta Mathematicae (Fund. Math.), 198 (2): 165-176, 2008.
2.Li Huaibin, Shen Weixiao.Non-Uniform Hyperbolic Assumptions in One-Dimensional Dynamical Systems.Science China:Math,40(12):1171-1186,2010.
3.H. Li; W. Shen. On non-uniform hyperbolicity assumptions in one-dimensional dynamics. Science China: Mathematics, 53(7):1663-1677, 2010.
4.H. Li. Hausdorff dimensions of the Julia sets of reluctantly recurrent rational maps. Indian Journal of Pure and Applied Mathematics ( Indian J. Pure Appl. Math.), 44(6):849-863, 2013.
5.H. Li. An equivalent characterization of the summability condition for rational maps. Discrete and Continuous Dynamical Systems (Discrete Contin. Dyn. Syst.), 33(10): 4567-4578, 2013.
6.H. Li; W. Shen. Topological invariance of a strong summability condition in one-dimensional dynamics. International Mathematics Research Notices (Int. Math. Res. Not.), 8: 1783-1799, 2013.
7.H. Li.  On summability conditions for interval maps, Bulletin of the Australian Mathematical Society (Bull. Aust. Math. Soc.), 89(2):308-315, 2014.
8.H. Li; J. Rivera-Letelier. Equilibrium states of interval maps for hyperbolic potentials. Nonlinearity, 27(8):1779-1804, 2014.
9.H. Li; J. Rivera-Letelier. Equilibrium states of weakly hyperbolic one-dimensional maps for Holder potentials. Communications in Mathematical Physics (Comm. Math. Phys.), 328(1):397-419, 2014.
10.H. Li. Interval maps quasi-symmetrically conjugate to a piecewise affine map. Journal of Mathematical Analysis and Applications. (J. Math.Anal.Appl.), 420: 1195–1209, 2014.
11.H. Li. Equivalent characterizations of hyperbolic Holder potential for interval maps. , Proc. Amer. Math. Soc..143(5): 2129--2141,  2015
12.H. Li. Large deviation principles of one-dimensional maps for Holder continuous potentials. Ergodic Theory Dynam. Systems. 36(1): 127—141, 2016.
13.H. Li. Topological invariance of the Collet–Eckmann condition for one-dimensional maps,  Nonlinearity, 30: 2010—2022, 2017.
14.H. Li; P. Xu.  Hyperbolic Dimension and Poincare Critical Exponent of Rational Maps  Indian J. Pure Appl. Math., 48(2):285-294, 2017.


 

PreNews: Lv Guangying

NextNews:Not the next one!